Journal of Mathematics and Statistics

The Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks Data

Hisham A.H. Elsayed and Haitham M. Yousof

DOI : 10.3844/jmssp.2019.146.157

Journal of Mathematics and Statistics

Volume 15, 2019

Pages 146-157

Abstract

In this study, new version from the Nadarajah Haghighi model is proposed. The introduced model has a failure rate function that may change in different directions. Statistical properties of the new density function are derived along with the analysis of variance, Skewness and Kurtosis. Parameter estimates are obtained by the method of maximum likelihood. Illustration of real data set was employed to measure flexibility of the new model. A simulation study was executed to test performance of the proposed version.

Copyright

© 2019 Hisham A.H. Elsayed and Haitham M. Yousof. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.